Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Polynômes de Jacobi, interprétation combinatoire et fonction génératrice

Authors: Dominique Foata and Pierre Leroux
Journal: Proc. Amer. Math. Soc. 87 (1983), 47-53
MSC: Primary 33A65; Secondary 05A15
MathSciNet review: 677229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This classical generating function for the Jacobi polynomials is derived by purely combinatorial methods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A65, 05A15

Retrieve articles in all journals with MSC: 33A65, 05A15

Additional Information

Keywords: Jacobi polynomials, generating functions, endofunctions, arborescences = rooted trees, Catalan numbers
Article copyright: © Copyright 1983 American Mathematical Society